# SDR VGCA20180321001

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 28,783 hours, 21,140 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Compressor
- Part number: 2062371
- Part serial: 65158
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE LOSS OF PRESSURIZATION INFLIGHT.
